# SDR FDEA200906142077

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 144N8140U49
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FITTING HAS CORROSION AT STA 1037, BL 0, WL 133.    EVALUATE AND RECTIFY. KEEL BEAM FITTING AT STA 1037, BL 0, WL 133 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
